# SDR BJNA020825

- Difficulty date: August 7, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRCRAFT INSIDE RIGHT SIDE STRINGER 17 AT FS 986.5 UNDER CUSP LONGERON HAS LEVEL 2 CORROSION.  REMOVED CORROSIN FABRICATED AND INSTALLED NEW CUSP WEB IAW B737 SRM 51-20-1, 53-10-2, FIGURE 5, 53-10-1 FIGURE 1 AND 51-10-6.  (M)
